Drug Interactions between Dvorah and iopamidol
This report displays the potential drug interactions for the following 2 drugs:
- Dvorah (acetaminophen/caffeine/dihydrocodeine)
Interactions between your drugs
Applies to: iopamidol and Dvorah (acetaminophen / caffeine / dihydrocodeine)
Before you undergo any imaging procedure where iopamidol may be injected directly into the spine, let your doctor know if you are currently being treated with dihydrocodeine. Injection of iopamidol into the spine can sometimes cause seizures, and the risk may be increased if you are also using other medications that can cause seizures such as dihydrocodeine. You may be more susceptible if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Your doctor may want to withhold dihydrocodeine for a certain length of time before and after the procedure, or you may need to be monitored more closely during the procedure. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|